Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 743973, 4 pages
http://dx.doi.org/10.1155/2013/743973
Research Article

Developing a Series Solution Method of -Difference Equations

Department of Mathematics and Information Education, National Taipei University of Education, Taiwan

Received 16 November 2012; Accepted 14 April 2013

Academic Editor: Filomena Cianciaruso

Copyright © 2013 Hsuan-Ku Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hsuan-Ku Liu, “Developing a Series Solution Method of -Difference Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 743973, 4 pages, 2013. https://doi.org/10.1155/2013/743973.